# SDR DALA2018101005964

- Difficulty date: September 25, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 5,728 hours, 1,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 EMERGENCY ESCAPE PATH LIGHT LENS DAMAGED AT LOC 1C AND 3C . CORRECTIVE ACTION: REPLACED WITH NEW SEAT LIGHT SHROUDS (0756729).
